# SDR ERAA96299

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105A
- Aircraft serial: S845
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515110
- Condition: Defective
- Location: M/R
- Part time: 768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES REM'D FROM A/C WITH 767.8 HRS  TSN, DUE TO GROUND SHUFFLE.   RETURNING REQUESTING ROOT END EXAMINATION AND  REPAIR.    SERIAL  NUMBERS OF BLADES ARE:  72, 95, 98, 100 .
